# SDR NACA2024061700001

- Difficulty date: June 17, 2024
- Submitted: June 22, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,624 hours, 19,167 cycles
- Engine: Pwa PW4062
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE CHANGE, EICAS MESSAGES L ENG FIRE LOOP 1/2, L ENG OH 1/2. LEFT ENGINE HAS A KIDDE SYST INSTALLED, NEED TO INSTALL KIDDE SYST CARDS FOR FIRE AND OH PROTECTION. REMOVED AND REPLACED FIRE AND OH CARDS.
